# SDR AU510001805

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD04
- Condition: Failed
- Part time: 41,061 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 INERTIAL REFERENCE UNIT (IRU) INTERMITTENTLY FAILS CODE 2.  INVESTIGATION CONTINUING.
